ON CONGRUENCES INVOLVING THE GENERALIZED CATALAN NUMBERS AND HARMONIC NUMBERS


Creative Commons License

Koparal S. , Ömür N.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.56, pp.649-658, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56
  • Publication Date: 2019
  • Doi Number: 10.4134/bkms.b180454
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.649-658

Abstract

In this paper, we prove some congruences involving the generalized Catalan numbers and harmonic numbers modulo p(2), one of which is